# SDR USAASB00203

- Difficulty date: July 31, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N285AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23132
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Part number: B7113
- Condition: Failed
- Location: Cockpit
- Part time: 30,523 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JAX - FLT 2675 - EN ROUTE FROM BOS-TPA, NEAR SAV, SYSTEM A HYDRAULIC QUANTITY SLOWLY DROPPED FROM REFILL (RF)TO ONE GALLON IN ABOUT 2 HOURS OF FLIGHT.  NO LOW PRESSURE OR OVERHEAT LIGHT WAS NOTED.  CREW RECYCLED HYDRAULIC QUANTITY BREAKER WITH NO CHARGE.  CREW ELECTED TO DIVERT TO JAX DUE OT THUNDERSTORMS AT TPA.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  UPON LANDING, SYSTEM A HYDRAULIC QUANTITY INDICATED FULL.  MAINTENANCE FOUND NO DISCREPANCY.  REMOVED AND REPLACED HYDRAULIC QUANTITY INDICATOR AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD.  (M)
